# SDR R61A201311231298

- Difficulty date: November 23, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 17006135401
- Condition: Damaged
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING ENGINE FUEL FEED LINE HAS SURFACE DISCOLORATION ON TUBE FLANGES AND CLAM SHELL CLAMPS.  R & R FUEL FEED LINE  AND CLAM SHELL CLAMPS IAW AMM 20-10-13.
